advertisement
Question
Posted by: Worried | 2010/09/06

More than normal

I am 20 years old and lately I have been having my periods almost every second week and it''s unusually dark. I am on contraceptives, Marvelon, to control the amount of my bleeding. It worked, but now I have my period alot and I usually did not have any pain, but now I get pain to the extent that I should lie down. What could it mean?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are a number of possible causes including endometriosis, polyps, ovarian cyst. You should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/09

There are a number of possible causes including endometriosis, polyps, ovarian cyst. You should see a gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement